Subscribe Now Subscribe Today
Research Article

On the Solution of Linear Complementarity Problem by A Stochastic Iteration Method

C. Okoroafor Alfred and O. Osu Bright
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

An earlier study proposed a stochastic algorithm based on a modified Robbins-Monroe type for the solution of finite-dimensional variational inequality problem. In this study we describe a similar approach for the linear complementarity problem. This study show that the stochastic algorithm arising from this approach converges strongly to the non-zero solution of the linear complementarity problem when it exists.

Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
View Citation
Report Citation

  How to cite this article:

C. Okoroafor Alfred and O. Osu Bright , 2006. On the Solution of Linear Complementarity Problem by A Stochastic Iteration Method. Journal of Applied Sciences, 6: 2685-2687.

DOI: 10.3923/jas.2006.2685.2687


1:  Chidume, C.E., 1990. The iterative solution of nonlinear equation of the monotone type in banach spaces. Bull. Aust. Math. Soc., 42: 21-31.

2:  Cottle, R.W., J.S. Pang and R.E. Stone, 1992. The Linear Complementarity Problem. Academic Press, San Diego, USA.

3:  Murty, K.G., 1988. Linear Complementarity, Linear and Nonlinear Programming. Vol. 3, Heldermann Verlag, Berlin, Germany.

4:  Okoroafor, A.C. and B.O. Osu, 2004. A stochastic iteration method for the solution of finite dimensional variational inequalities. J. Nig. Ass. Maths Phys., 8: 301-304.
Direct Link  |  

5:  Okoroafor, A.C. and B.O. Osu, 2005. A stochastic fixed point iteration for Markov operator in R. Global J. Pure Applied Sci., Vol. 3.

6:  Whittle, P., 1976. Probability. John Wiley and Sons, USA.

©  2021 Science Alert. All Rights Reserved